MathSciNet Relay Station
MathSciNet bibliographic data
MR998196 (90d:20010) 20B35
Berkovich, Yakov G. On solvable subgroups of the symmetric group. Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 2, 233–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement